MathSciNet Relay Station
MathSciNet bibliographic data
MR1061318 11G05 (11D25)
Comalada, Salvador Elliptic curves with trivial conductor over quadratic fields. Pacific J. Math. 144 (1990), no. 2, 237–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement